Multirectangular invariants for power Köthe spaces
Chalov, P. and Terzioğlu, Tosun and Zakharyuta, Vyacheslav (2004) Multirectangular invariants for power Köthe spaces. Journal of Mathematical Analysis and Applications, 297 (2). pp. 673-695. ISSN 0022-247X (Print) 1096-0813 (Online)
Official URL: http://dx.doi.org/10.1016/j.jmaa.2004.04.034
Using some new linear topological invariants, isomorphisms and quasidiagonal isomorphisms are investigated on the class of first type power Köthe spaces [Proceedings of 7th Winter School in Drogobych, 1976, pp. 101–126; Turkish J. Math. 20 (1996) 237–289; Linear Topol. Spaces Complex Anal. 2 (1995) 35–44]. This is the smallest class of Köthe spaces containing all Cartesian and projective tensor products of power series spaces and closed with respect to taking of basic subspaces (closed linear hulls of subsets of the canonical basis). As an application, it is shown that isomorphic spaces from this class have, up to quasidiagonal isomorphisms, the same basic subspaces of finite (infinite) type.
Repository Staff Only: item control page